# SDR ASAA2024111653930

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 62,825 hours, 18,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURINJG POST CHECKS FOUND 4 EMER LIGHT BATTERY PACKS INOP. GROUNDED - YES. REMOVED AND REPLACED AFT AND FWD CEILING PANEL (AFT R/H), (FWD L/H) EMER LIGHTS BATTERY PACKS IAW B737-800 AMM 33-51-06-960-805 OP TESTS ARE GOOD. (S/N 190138)
